# SDR ABXA9600131

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Cracked
- Location: Fs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A PREVIOUS REPAIR ON FUSELAGE FRAME AT FS 1076 CRACKED BETWEEN LONGERONS 12R AND 13R.  REPLACED FUSELAGE FRAME AT FS 1076 IAW DC-9 SRM 51-10-2, 51-10-5 AND 51-30-1.
